# SDR AUS20030006

- Difficulty date: January 5, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 6515259004
- Condition: Leaking
- Location: Apu Fuel
- Part time: 1,995 cycles
- Component: Apu
- Component part number: GTCP36150AA
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) APU FUEL LINE LOCATED BETWEEN THE FCU AND FUEL SHUTOFF VALVE FITTED BACK TO FRONT AND LEAKING FROM UNIONS. PIPE WAS ALSO FOULING ON THE APU CASING.
